The Paretian liberal with intuitionistic fuzzy preferences

A result

D.A. Dimitrov

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)149-156
Number of pages7
JournalSocial Choice and Welfare
Volume23
Issue number1
Publication statusPublished - 2004

Cite this

@article{3e5a0967935a4ef4860ca048d9e1783d,
title = "The Paretian liberal with intuitionistic fuzzy preferences: A result",
author = "D.A. Dimitrov",
note = "Pagination: 7",
year = "2004",
language = "English",
volume = "23",
pages = "149--156",
journal = "Social Choice and Welfare",
issn = "0176-1714",
publisher = "Springer New York",
number = "1",

}

The Paretian liberal with intuitionistic fuzzy preferences : A result. / Dimitrov, D.A.

In: Social Choice and Welfare, Vol. 23, No. 1, 2004, p. 149-156.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Paretian liberal with intuitionistic fuzzy preferences

T2 - A result

AU - Dimitrov, D.A.

N1 - Pagination: 7

PY - 2004

Y1 - 2004

M3 - Article

VL - 23

SP - 149

EP - 156

JO - Social Choice and Welfare

JF - Social Choice and Welfare

SN - 0176-1714

IS - 1

ER -